Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup Berry Flavor 8.3 ounce Bottle


Descripción del producto

Active Ingredients- In each 30 mL Acetaminophen, 650 mg - Pain reliever/fever reducer; Diphenhydramine HCl, 25 mg - Antihistamine/cough suppressant; Phenylephrine HCl, 10 mg - Nasal decongestant. Warnings- Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours. With other drugs containing acetaminophen.

View more